Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

The twisted products of spheres that have the fixed point property

Volume 179 / 2003

Haibao Duan, Boju Jiang Fundamenta Mathematicae 179 (2003), 157-168 MSC: Primary 55M20; Secondary 57N15. DOI: 10.4064/fm179-2-3

Abstract

By a twisted product of we mean a closed, 1-connected 2n-manifold M whose integral cohomology ring is isomorphic to that of S^{n}\times S^{n}, n\geq 3. We list all such spaces that have the fixed point property.

Authors

  • Haibao DuanInstitute of Mathematics
    Chinese Academy of Sciences
    Beijing 100080, P.R. China
    e-mail
  • Boju JiangDepartment of Mathematics
    Peking University
    Beijing 100871, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image